Characterization of Maps on Positive Semidefinite Choi Matrices

Authors

  • C. A. Winda School of Mathematics and Actuarial Science Jaramogi Oginga Odinga University of Science and Technology Box 210-40601, Bondo-Kenya.
  • N. B. Okelo School of Mathematics and Actuarial Science Jaramogi Oginga Odinga University of Science and Technology Box 210-40601, Bondo-Kenya.
  • Omolo Ongati School of Mathematics and Actuarial Science Jaramogi Oginga Odinga University of Science and Technology Box 210-40601, Bondo-Kenya.

Keywords:

Choi matrix, completely positive, Positive map

Abstract

Several investigations have been done on positive maps on their algebraic structures with more emphasis on completely positive maps. In this study, we have described the structure of the Choi matrices for 2-positive maps on positive semidefinite matrices and the conditions for complete positivity of positive linear maps from n to n+1. The motivation behind these objectives is work done by Majewski and Marciniak on the structure of positive maps ф from Mn to Mn + 1(2 ≥ 2) between matrix algebras.

Downloads

Download data is not yet available.

References

W. B. Arveson, Sub-algebra of C-algebra, Acta Math., 128 (1969), 141-224.

D. S. Bernstein, Matrix Mathematics Theory, Facts, and Formulas, Princeton University Press,2nd ed., 2009.

R. Bhatia, Positive definite matrices, Princeton University Press, Princeton, 2007.

M. D. Choi, Completely positive maps on complex matrices, Linear Algebra, and its applications, 10 (1975), 285-290.

M. D. Choi, Positive semidefinite biquadratic Forms, Linear Algebra and its applications, 12 (1975), 95-100.

F. Hiai and D. Petz, Introduction to Matrix Analysis and Applications, Springer, New Delhi, ISBN 978-3-319- 04150-6.

W. A. Majewski and M. Marciniak, On decomposability of positive maps between M2 and Mn, arXiv:0510138vl[math.FA].

W. A. Majewski, On the structure of the set of positive maps. arXiv:1812.0167v2 [math.AO].

W. A. Majewski and M. Marciniak, On the structure of positive maps between matrix algebras, arXiv:0705.0798v1 [math.AO].

W. A. Majewski and M. Marciniak, Decomposability of the extremal positive unit all maps On M2(C), Quantum Probability Banach Center Publications, 73 (2006), 347-356.

V. Prasolov, Problems and Theorems in Linear Algebra, Lecture notes, 1994.

G. Sapra, Study of Equivariant maps and applications to Quantum Information Theory, 28 (2008), 1-13.

W. F. Stinespring, Positive functions on C-algebras, Amer. Math. Sot., 6 (1955), 211-216.

Størmer E., Extension of positive maps into B(H), J. Functional Analysis, 66 (1986), 235-254.

Størmer E., Decomposable and atomic projection maps, arXiv:0904.0103v1 [math.OA].

Størmer E., Positive Linear maps of operator algebra, Springer, 136 (2013), 49-62.

M. Takasaki, Theory of Operator Algebras I, Springer-Verlag, New York, 1979.

Published

2020-08-31

How to Cite

C. A. Winda, N. B. Okelo, & Omolo Ongati. (2020). Characterization of Maps on Positive Semidefinite Choi Matrices. MathLAB Journal, 6, 17-27. Retrieved from https://purkh.com/index.php/mathlab/article/view/750

Issue

Section

Research Articles

Most read articles by the same author(s)